# SDR 2002UALA00818

- Difficulty date: May 4, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 39,925 hours, 14,990 cycles
- Engine: Pwa PW2037
- Engine time: 17,765 hours, 6,419 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: AC9806F30Y1
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE OIL FILTER LIGHT ILLUMINATED.  OIL FILTER AND CHIP DETECTORS CHECKED CLEAN.  BYPASS SWITCH CHECKED GOOD.  OIL FILTER REPLACED.
